# SDR DHL9872121D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING FIXED L/E INTERIOR VERTICAL WEB AT WBL 92.8 IS CRACKED AT AFT LOWER ATTACH BOLTS.  STOP DRILLED END OF CRACK.  INSPECT STOP DRILL, INSTALLED WEB REPAIR PER SRM 51-40-2, 3 X 6.  N/R 3454.
